Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can itchy rashes on the arms be treated?

I am on my 3rd 2 week treatment with 2 applications left and having discomfort on my arms with redness, itching some oozing from the various areas, very itchy in early morning hours before 6;00 am, I have used some lotion but today have used nothing and this pm it seems to be drying and getting scaly areas. What should I do, if anything.
Tue, 19 Jun 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice

I have gone through your complaints and would recommend you to apply topical steroid like cortisone cream on the affected areas twice daily and take tablet Cetrizine twice daily.

Hope I have answered your query. Let me know if I can assist you further.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had an itch on my arm, and scratched it a little, normally a rash would develop,but this time, little red spots(lots of them) appeared, 2 days back I had the same thing occur on my thigh.I m worried that it is petechiae, or I m just being paranoid because it could be a sign of thrombocytopenia, and I m kinda worried. Should I go get it checked out?

doctor1 MD

Hi..I m a 27 yr ild female...iv recently got over having chicken pox at the age which caused a bad flare up of my eczema..This I m just getting under control I now have a sore red itchy rash under both my arms which is weeping a liquid yellow discharge that smells funny also I m coming up in blisters on the palm of my hands and thumbs

doctor1 MD

My daughter had papillary thyroid cancer and thyroid removed 5 months ago. A day after surgery a small rash on arm and was on synthroid 100. Dr changed it to tirosent . They went up on medication to 150 because was so very tired & bad hair loss. The rash is getting worse and is on one arm from wrist to shoulder. Very red and very itchy. What could this be? Thank you !